Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increase in serotonin = anxiety? andy013

Posted by torrid on May 28, 2011, at 23:27:13

In reply to Increase in serotonin = anxiety?, posted by andy013 on May 28, 2011, at 5:58:32

5htp gave me a heart arythmia, scary. I was taking large ammounts, not smart. I take SAMe on and off and have had great luck with it. It poops out quickly so I'm on and off it all the time


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:torrid thread:986434
URL: http://www.dr-bob.org/babble/alter/20110512/msgs/986507.html